# SDR UPS08M52847

- Difficulty date: May 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  RT HORIZONTAL STABILIZER BARREL NUT BORE NR27 FOUND CORRODED.  CORROSION AT BARREL NUT BORE REMOVED IAW SRM 51-21-01 VII REV 35.BORE REAM TO 1.178" DIA,REMAINING BLEND OUT 0.025" DEEP, BOTTOM REMAINING BLEND OUT 0.055" DEEP.  BORE BLEND OUT FOUND EXCEEDING LIMITS IAW EO MD11-551 0-19409M. 10X MAG DVI C/O & FOUND NO CORROSION EVIDENT.  REPAIRED B/N BO RE NR 27RH WAS ACCOMP IAW EN1209-08 & IS ACCEPT IAW EO MD11-5510-30012A.
